# SDR DALA1309780643

- Difficulty date: April 17, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N643DL
- Make and model: Boeing 757232
- Aircraft serial: 23997
- Aircraft time: 81,645 hours, 35,968 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N509127
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV22 FLOORBEAMWAS FOUND WITH CORROSION STA 1681, LBL 24.5. CORROSION WAS REMOVED AND FLOORBEAM WAS REPAIRED IAW ERA513699-14.
